# SDR AALA20060571

- Difficulty date: July 31, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - TAIL CONE WAS DEPLOYED WHEN AFT ENTRY DOOR WAS OPENED WHILE DOOR WAS ARMED.  SLIDE DID NOT DEPLOY.  INSTALLED NEW TAIL COMPARTMENT EMERGENCY EVACUATION SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
